Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2018 (2018), Article ID 2136898, 1 page
https://doi.org/10.1155/2018/2136898
Corrigendum

Corrigendum to “Geometric Framework for Unified Field Theory Using Finsler Gauge Transformation”

1Department of Mathematics, Vijaya College, Rastriya Vidyalaya Road, Bengaluru, Karnataka 560 004, India
2Department of Mathematics, Kuvempu University, Shankarghatta, Karnataka 577 451, India

Correspondence should be addressed to Mallikarjuna Yallappa Kumbar

Received 31 December 2017; Accepted 3 January 2018; Published 15 January 2018

Copyright © 2018 Mallikarjuna Yallappa Kumbar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mallikarjuna Yallappa Kumbar, Sachin, Chowdari Kondasandra Chowdappa, and Narasimhamurthy Senajji Kampalappa, “Corrigendum to “Geometric Framework for Unified Field Theory Using Finsler Gauge Transformation”,” Chinese Journal of Mathematics, vol. 2018, Article ID 2136898, 1 pages, 2018. doi:10.1155/2018/2136898